MAUDE Adverse Event Report: CONVATEC LTD CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC LTD CURE PRODUCTS; CATHETER, STRAIGHT
Model Number HP8
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
End user states "some, only a few, could not quantify she noted had the no touch sleeve stuck inside the side seals of the packaging of the catheter and to remove the catheter with the sleeve she would have to unpeel the entire catheter packaging apart to release the sleeves.She used them, no harm noted." this emdr covers the unknown number of catheters associated with the defect.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092, manufacturing site: 3005471919.
 
Additional Manufacturer Narrative
Retained sample findings: ¿sleeve compression: no retained samples exhibited sleeves trapped within the packaging seal, suggesting it may have been an isolated occurrence.Root cause analysis: sleeve compression: the packaging work instructions did not specify proper sleeve placement, leading to occasional misalignment that resulted in compression during the heat-sealing process.The issue was not detected in final inspections, allowing defective units to be shipped.Corrective & preventive actions: revise packaging guidelines to explicitly define correct sleeve placement.Retrain staff on catheter positioning and sealing inspection procedures.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Retained sample findings: ·sleeve compression: no retained samples exhibited sleeves trapped within the packaging seal, suggesting it may have been an isolated occurrence.Root cause analysis: ·sleeve compression: the packaging work instructions did not specify proper sleeve placement, leading to occasional misalignment that resulted in compression during the heat-sealing process.The issue was not detected in final inspections, allowing defective units to be shipped.Corrective & preventive actions: ·revise packaging guidelines to explicitly define correct sleeve placement.·retrain staff on catheter positioning and sealing inspection procedures.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site:1049092 manufacturing site: 3005471919.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key21263130
Report Number1049092-2025-00050
Device Sequence Number11913131
Product Code EZD
UDI-Device Identifier00815947020987
UDI-Public00815947020987
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHP8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer05/07/2025
05/07/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date05/22/2025
05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown